# SDR AALA202312063157

- Difficulty date: November 2, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 60,741 hours, 38,354 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311233520100
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN INTERCOSTAL HOLE AT FR 20 RIGHT HAND DOOR STOP FITTING 4 LOWER OUTBOARD POSITION. REPLACED INTERCOSTAL FITTING PER SRM 51-42-11-801 AND DWG D53112331.
